# SDR SIMA20150423005

- Difficulty date: April 23, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fastener
- Part number: 14567011005
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER FLANGE, PREVIOUS REPAIR HAS 2 HOLES WITHOUT FASTENERS LOCATED JUST INBD OF GND SPOILER CTR HINGE POINT.  LT WING REAR SPAR UPPER FLANGE REPAIRED IAW ERS-EM-57MR-430.
